# SDR UIEA2022050200427

- Difficulty date: May 3, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 93,173 hours, 20,673 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Keelbeam
- Part number: 7075T6050
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KEELBEAM ON HYD GROUND SERVICE DISCONNECT CENTER RETURN DOUBLER HAS CORROSION( REMOVED, FABRICATED NEW, AND INSTALLED NEW  KEEL BEAM ON HYD GROUND SERVICE DISCONNECT CENTER RETURN DOUBLER IAW B767 SRM 51-40-02, 51-40-05,   ATLAS GMM 3.39.2, AND BOEING EMAIL MESSAGE #:FAS-TLS-22-0007-02B  )
